# SDR ASAA1159761

- Difficulty date: June 5, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 16,139 hours, 5,262 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 1221C
- Condition: Defective
- Location: Bleed Air Sys
- Part time: 10,307 hours, 4,169 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEAVING FL390 AS THROTTLES BEGAN TO COME BACK FOR DESCENT AMBER "BLEED TRIP OFF" LIGHT FOR RIGHT SIDE ILLUMINATED.  QRH PROCEDURES WERE RUN.  LIGHT EXTINGUISHED WHEN RESET PUSHED. NOTE WING ANTI ICE WAS NOT IN USE AT ANY TIME.  ALSO NO ENG DE ICE ON.  DURING "TRIP" OBSERVED PRESSURE CHANGES IN CABIN.  ACCOMPLISHED HSV INSPECTION PER FIM 36 10 00 810 801.  FOUND VALVE TO HAVE SLIGHT ROUGH DRY FEELING REPLACED PRECAUTIONARY PER MM 36 11 06 400 801.  REPLACED BAR LEAK CHECK GOOD.  COMPLETED TEST OF BAR AND HSV PER FIM 36 10 00 810 801 STEP G PARA 1 2 3.  NO DEFECTS NOTED.  REPLACED NR 2 ENG HARNESS MW0311 REF MM 73 21 06.  ACCOMPLISHED WIRE HARNESS MW0311 OPS MM 73 21 06 F(D)(3).  REPLACED PRECOOLER CONTROL VALVE, OPS CHECK AND LEAK CHECK GOOD REF MM 36 12 02.
